CureZone   Log On   Join
Feeling lousy for months. Can it be Mirena?
 
SueNJ Views: 1,708
Published: 13 years ago
 

Feeling lousy for months. Can it be Mirena?


Dear Readers,
For the past year I have been feeling so bad. I have chronic sinitus, dizziness, cloudy head, shortness of breath and fatigue. I have seen two different doctors and I keep bring up the Mirena and they don't believe that is the problem. When I first got the Mirena I felt like I was have an asthma attack and even used my son's Albuterol to ease the symptoms. I'm thinking about have the Mirena removed but what to know if anyone else is having these symptoms a year later. It's been so bad lately that my doctor actually ordered a CAT scan, which came back normal.

I used to read books constantly, now I can't focus long enough to read an article in the newspaper. I keep thinking that I'm just stressed out but now I think it might be from the Mirena. Comments anyone?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.141 sec, (1)